# SDR FXTA2020404000004

- Difficulty date: February 8, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N409BA
- Make and model: Textrn 408
- Aircraft serial: 4080018
- Aircraft time: 700 hours, 1,029 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN DOOR CAS MESSAGE CONTINUOUSLY ON. AFT DOOR PROXIMITY SWITCH NEEDED RE-RIGGED.
